# SDR R61A201509190638

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 12,205 hours, 11,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FOWARD F/A FLASHLIGHT WOULD NOT TURN ON.  MAINTENANCE R & R FORWARD F/A FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
